Bayer Extra Strength Aspirin Caplets, 500 mg, 100 Count

Bayer Extra Strength Aspirin Caplets, 500 mg, 100 Count

Loading...

:

Brand:
Bayer
Manufacturer:
Bayer HealthCare LLC
Active Ingredient Name:
Aspirin
Active Ingredients:
Aspirin 500 mg (nsaid)
Details:
  • Bayer Extra Strength Aspirin Pain Reliever / Fever Reducer, 500mg Coated Tablets, 100 Ct - Extra Strength Bayer Aspirin 500mg rushes relief directly to the site of tough pain
  • Provides fast, safe, proven pain relief
  • Can relieve tough pain
  • Is sodium-and caffeine free
  • Is coated to make it easier to swallow
Inactive Ingredients:
Carnauba Wax, Corn Starch, d&c Red #7 Calcium Lake, FD&C Blue #2 Aluminum Lake, FD&C Red #40 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.
Ingredients:
Aspirin 500 mg (NSAID)* *nonsteroidal anti-inflammatory drug
Bayer Extra Strength 500mg is clinically proven to relieve tough pain. Helps to relieve pain associated with headache, menstrual pain, minor pain of arthritis, muscle pain, pain and fever of colds and toothache. It is caffeine free, sodium free and coated for easier swallowing.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.